How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17770
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I took a 10 mg dose of 5 hours ago. It has made me sick,

Customer Question

I took a 10 mg dose of Librium 5 hours ago. It has made me sick, hot, full of rage, and definitely will not let me sleep. How long before it is out of my system and I can safely take 1 or 2 mg of Ativan?
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Saha replied 1 year ago.

Hello,

Thank you for your question.

I am Dr Saha, I shall try my best to help you.

Librium takes several hours to reach peak effects.

It can days to get out of the system fully.

Librium is sometimes prescribed 6 hourly, if it is needed.

You may take a smaller dose of ativan after 6 hours if it has been prescribed by your doctor.

I hope this information helps.

If there’s anything else I can do, please let me know.

If you are satisfied, please rate my answer as good or excellent.

Regards.

Related Health Questions